The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana


Full-Text PDF (325 KB) | Metadata | Table of Contents | RMI summary
Online access to the full text of Revista Matemática Iberoamericana is restricted to the subscribers of the journal, who are encouraged to communicate their IP-address(es) to their agent or directly to the publisher at
subscriptions@ems-ph.org
Volume 34, Issue 2, 2018, pp. 915–936
DOI: 10.4171/RMI/1009

Published online: 2018-05-28

On a paper of Berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications

Marco Magliaro[1], Luciano Mari[2] and Marco Rigoli[3]

(1) Universidade Federal do Ceará, Fortaleza, Brazil
(2) Scuola Normale Superiore, Pisa, Italy
(3) Università di Milano, Italy

The aim of this paper is to study a new equivalent form of the weak maximum principle for a large class of differential operators on Riemannian manifolds. This new form has been inspired by the work of Berestycki, Hamel and Rossi for trace operators, and allows us to shed new light on it and to introduce a new sufficient bounded Khas’minskii type condition for its validity. We show its effectiveness by applying it to obtain some uniqueness results in a geometric setting.

Keywords: Weak maximum principle, Khas’minskii type conditions, Lichnerowicz equation, Ricci solitons

Magliaro Marco, Mari Luciano, Rigoli Marco: On a paper of Berestycki–Hamel–Rossi and its relations to the weak maximum principle at infinity, with applications. Rev. Mat. Iberoam. 34 (2018), 915-936. doi: 10.4171/RMI/1009